# SDR DALA13004870986

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,674 hours, 40,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L FILLER STRIP FROM STA 1309-1287 HAS CORROSION MRB NR 53-100-15.  REPLACED LONGERON 23L FILLER STRIP FROM STA 1309-1287 IAW SRM 51-30-2.
